# SDR DALA2022010600117

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 73,343 hours, 30,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 R2 DOOR SLIDE ASSIST BOTTLE INDICATOR IN RED. CORRECTIVE ACTION: REMOVED AND INSTALLED R2 DOOR SLIDE ASSIST BOTTLE PER B757 AMM 52-11, ADJUSTED AND TEST OKAY. (8360219)
